# SDR BIGA20160219001

- Difficulty date: February 19, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N263MC
- Make and model: Dorner DO228202
- Aircraft serial: 8141
- Aircraft time: 11,109 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Part time: 11,109 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER CONFIRMING A BLEED AIR SEAL COUPLING LEAK ON SDR BIGA20160114-001, THE ACFT FIRE DETECTION SYS WAS GND TESTED NORMAL.  A TEST FLIGHT WAS REQUESTED, DURING THE FLIGHT THE LT FIRE DETECTION FLICKERED.  AGAIN THE SYS WAS TESTED ON THE GND & COULD NOT BE DUPLICATED, THE ENG FIRE LOOPS WERE SWAPPED FROM THE LT ENG TO THE RT ENG & ALL CONNECTIONS WERE INSPECTED, CLEANED & REASSEMBLED.  GND CHECKS WERE NORMAL, TWO TEST FLIGHT WERE PERFORMED & THE PROBLEM COULD NOT BE DUPLICATED.  THE SUSPECTED HARNESS MAY HAVE HAD A CONNECTION PROBLEM THAT WAS NOT IDENTIFIED, THAT WAS CORRECTED DURING THE FIRE LOOP REMOVAL & INSTALLATION.
